Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An alternate solution of Stefan's problem

Author: Arthur L. Ruoff
Journal: Quart. Appl. Math. 16 (1958), 197-201
MSC: Primary 80.0X
DOI: https://doi.org/10.1090/qam/93309
MathSciNet review: 93309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Ingersol, O. J. Zobel and A. C. Ingersol, Heat conduction with engineering, geological, and other applications, The University of Wisconsin Press, Madison, 1954, p. 290-296

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.0X

Retrieve articles in all journals with MSC: 80.0X

Additional Information

DOI: https://doi.org/10.1090/qam/93309
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society